# SDR IPXA2017080120014

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 91,662 hours, 16,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEAL COMING APART.  INSTALLED THE DOOR SEAL IAW MM 52-11-02.
